# SDR CALA2017052201543

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 64,523 hours, 14,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE DOOR 4R EMERGENCY LIGHT INOP. CLEANED CONTACTS ON THE BULB OPS CHECK GOOD PER AMM 33-51-06.
